Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 241539, 4 pages
http://dx.doi.org/10.1155/2009/241539
Research Article

On the Moments of Hitting Times for Random Walks on Trees

Departamento de Cómputo Científico y Estadística, Universidad Simón Bolívar, Apartado 89000, Caracas, Venezuela

Received 24 June 2009; Accepted 31 August 2009

Academic Editor: Nikolaos E. Limnios

Copyright © 2009 José Luis Palacios. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Luis Palacios, “On the Moments of Hitting Times for Random Walks on Trees,” Journal of Probability and Statistics, vol. 2009, Article ID 241539, 4 pages, 2009. doi:10.1155/2009/241539